International Journal of Computational and Applied Mathematics (IJCAM)



Volume 12  Number 3 (2017)



Mathematical Modelling and Analysis of Cocurrent Imbibition Phenomenon in Inclined Heterogeneous Porous Medium
pp. 639-652
Mahendra A. Patel and N. B. Desai

On Fuzzy p-Door Spaces
pp. 653-661
N. Krithika and B. Amudhambigai

A Note on Changing and Unchanging of Domination number of a zero-Divisor graph
pp. 663-673
L.Jethruth Emelda Mary and K. Ameenal Bibi

Second Hankel determinant for certain classes of analytic functions associated with Al-Oboudi Differential Operator
pp. 675680
S. M. Patil and S. M. Khairnar

New Quadrature Methods on [0 1] with nCr/2n Weights and a Maximal Polynomial Degree of Exactness
pp. 681-690
Mahesh Chalpuri and R. Chiranjeevi


A Modified Synthetic Division Algorithm
pp. 691-697
S. Subha

Fuzzy Optimization of Multi Item Inventory Model with Imprecise Production and Demand
pp. 699-715
M. Maragatham and A.Tahseen Jahan

Equivalent Statements and Conjectures Associated with Pythagorean Triangles
pp. 717-727
Shailesh A. Bhanotar and Pradeep .J. Jha

A Note on Fuzzy Vertex Graceful labeling on Doubl Fan Graph and Double Wheel Graph
pp. 729-736
K.Ameenal Bibi and M.Devi

Edge Odd Gracefulness of Different Types of Shell Graphs by Removing Two Chords
pp. 737-744
G. A. Mogan, M. Kamaraj and A. Solairaju

Modified weighted (0, 2)-interpolation
pp. 745749
Shrawan Kumar and Pankaj Mathur

Approximate analytical solution for the fingero-imbibition phenomenon by optimal homotopy analysis method
pp. 751761
Dipak J. Prajapati and N. B. Desai

A note on MDMA Method-An optimal solution for transportation problems
pp. 763767
Lakhveer Kaur and Sandeep Singh

Product of multiplication, composition and differentiation operators on weighted Hardy spaces
pp. 769-778
Pawan Kumar and Zaheer Abbas

On the First and Second Harary Index of Generalized Transformation Graphs Gab
pp. 779-801
Keerthi G.Mirajkar and Priyanka Y. B

On detection number of graphs
pp. 803-810
Sanma G.R and T. Nicholas

A Note on the Structure of Finite Cyclic Groups
pp. 811-813
S.K. Pandey


Properties of Intuitionistic Fuzzy Graphs of Second Type

pp. 815-823

S. Sheik Dhavudh and R. Srinivasan


On Certain Subclass of Analytic Functions Associated with Hurwitz-Lerch Zeta Function
pp. 825834
T. Thulasiram, T.V. Sudharsan and K. Suchithra

Mathematical Modeling of Disposal of Pollutant in Rivers
pp. 835-842
R.V.Waghmare and S.B.Kiwne

τ- Convex Properties of Bivariate q-Bleimann, Butzer and Hahn-Type Operators
pp. 843-857
R.R.Agarwal and Shraddha Rajput

A Study on 2-rainbow domination number of Honeycomb Networks and Honeycomb Cup Networks
pp. 859-870
L. Jethruth Emelda Mary and K. Ameenal Bibi

Results on Global Exponential Stability of Impulsive Retarded Functional Differential Equation
pp. 871-876
Kanwalpreet Kaur, S.K. Srivastava and Palwinder Singh


General Study on Laguerre Polynomials of Two Variable L n (x, y)

pp. 877-885

K.S.Dhounsi and Yasmeen


A Note on Signed Semigraphs

pp. 887-898

P. R. Hampiholi, H. S. Ramane, Shailaja S. Shirkol, Meenal M. Kaliwal & Saroja R. Hebbar


The Role of Operators on Soft Sets in Decision Making Problems

pp. 899910

V. Inthumathi, V. Chitra and S. Jayasree


Optimality and Convexity Theorems for Linear Fractional Programming Problem

pp. 911-916

Anita Biswas, Smita Verma and D.B. Ojha

The function for the motion laminar and turbulent in fluids; Navier-Stokes equations

pp. 917-922

Eulogio Garcia


Applications of Computational Statistics with Multiple Regressions

pp. 923-934

S MD Riyaz Ahmed


Positive and Associative Implicative Filters of Lattice Wajsberg Algebras

pp. 935-942

A. Ibrahim and Basheer Ahamed Mohideen


Stochastic Models for time to Recruitment in a Single Grade Manpower System with Correlated Wastages due to Exits and Different Modified Renewal Processes for Breaking Decisions and Involuntary Exits

pp. 943-953

P. Arokkia Saibe and B. Esther Clara





 All rights are reserved with Research India Publications                             Home  Journals  Contact